# SDR AALA201705039038

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 54,842 hours, 20,624 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Door Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE ARMED INDICATION IS INTERMITTENT. 0 AT CRUISE, WORKS WELL ON GROUND. PROXIMITY SENSOR 4WN1 TARGET OUT OF ADJUSTMENT.  ADJUSTED SAME IAW AMM 52-71-00, OPS CHECKED GOOD.
